Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 65, NWS Wichita, KS

May 9, 2016Harper County, Kingman County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 9, 2016, 3:00 PM CDT for Harper County, Kingman County, Kansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2016, 3:00 PM CDT (20:00 UTC)
Expired
May 9, 2016, 3:45 PM CDT
In force
45 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Harper County, KS, Kingman County, KS

The radar

The Vance AFB radar (KVNX), 71 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 3:10 PM CDTHAIL 1Cunningham, KS
May 9, 3:49 PM CDTHAIL 15 Nw Attica, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:07 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2572 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS53 KICT 092000
SVRICT
KSC077-095-092045-
/O.NEW.KICT.SV.W.0065.160509T2000Z-160509T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
  ATTICA...MOVING NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATTICA...CUNNINGHAM...NASHVILLE...WILLOWDALE...ZENDA...SPIVEY...PENALOSA
  AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9834 3739 9835 3739 9846 3773 9846
      3773 9817 3712 9810
TIME...MOT...LOC 1959Z 217DEG 21KT 3718 9845 

HAIL...1.75IN
WIND...60MPH
 
$$

METZGER
2 follow-up statements
517 
WWUS53 KICT 092016
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
316 PM CDT MON MAY 9 2016

KSC077-095-092045-
/O.CON.KICT.SV.W.0065.000000T0000Z-160509T2045Z/
HARPER KS-KINGMAN KS-
316 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN HARPER AND WESTERN KINGMAN COUNTIES...

AT 315 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
ATTICA...MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATTICA...CUNNINGHAM...NASHVILLE...WILLOWDALE...ZENDA...SPIVEY...PENALOSA
AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9834 3739 9835 3739 9846 3773 9846
      3773 9817 3712 9810
TIME...MOT...LOC 2015Z 217DEG 21KT 3726 9838 

HAIL...1.75IN
WIND...60MPH
 
$$

HAYES
040 
WWUS53 KICT 092034
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT MON MAY 9 2016

KSC077-095-092045-
/O.CON.KICT.SV.W.0065.000000T0000Z-160509T2045Z/
HARPER KS-KINGMAN KS-
334 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN HARPER AND WESTERN KINGMAN COUNTIES...

AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF ATTICA...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN HARPER AND WESTERN KINGMAN COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: WILLOWDALE...SPIVEY...ZENDA...CRYSTAL SPRINGS AND
PENALOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9834 3739 9835 3739 9846 3773 9846
      3773 9817 3712 9810
TIME...MOT...LOC 2034Z 220DEG 27KT 3733 9831 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

HAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:59 PM CDT, 1 minute earlier.

Area forecast discussion, May 9, 2:59 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT MON MAY 9 2016

.SHORT TERM...(THIS EVENING THROUGH THURSDAY MORNING)
ISSUED AT 251 PM CDT MON MAY 9 2016

LATEST SURFACE ANALYSIS SHOWS SEMI-DIFFUSE DRYLINE LOCATED ROUGHLY
ALONG THE WESTERN EDGE OF THE FORECAST AREA FROM SALINA TO
MEDICINE LODGE. CONVECTION BEGINNING TO ERUPT ALONG THE DRYLINE
JUST TO THE EAST OF P28.

LATEST RAP ANALYSIS SHOWS AIRMASS DESTABILIZING AHEAD OF THE DRYLINE
AS THE CLEARING CONTINUES...WITH MOST AREAS SLOWLY BECOMING
UNCAPPED. LATEST HI-RES MODELS (NAMNEST/ARW) SUGGEST STORMS SHOULD
CONTINUE TO DEVELOP ALONG THE DRYLINE...AS A SHORTWAVE IN THE OK
PANHANDLE ROTATES EAST. GIVEN SBCAPE VALUES AROUND 2000 J/KG AND
BULK SHEAR VALUES OF 35-40 KTS...THINK A BROKEN LINE OF DISCRETE
SUPERCELLS WILL CONTINUE TO DEVELOP ALONG THE DRYLINE...WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN CONCERN. BETTER BULK SHEAR IS
LOCATED ACROSS SOUTH CENTRAL KS...SO THINK THE STRONGEST STORMS MAY
BE LOCATED ALONG OR SOUTH OF HIGHWAY 54/400. AS THE SUPERCELLS IN
SOUTH CENTRAL KS PROGRESS TO THE EAST...THERE IS A A REMOTE CHANCE
OF A TORNADO...WHERE 0-1 KM SHEAR IS AROUND 20 KTS...BUT THINK THIS
CHANCE IS VERY SLIM...AS DIRECTIONAL SHEAR IS MARGINAL AND BETTER A
LITTLE FURTHER SOUTH IN OK.  PREFER TO EMPHASIZE THE LARGE
HAIL/DAMAGING WIND THREAT.

AS THE EVENING WEARS ON...MOST OF THE CONVECTION WILL SHIFT INTO THE
FLINT HILLS AND SE KS.  BUT THE FURTHER EAST THE STORMS GET THE LESS
ORGANIZED THEY WILL BE...GIVEN THE BETTER BULK SHEAR SHIFTING INTO
SW MO BETWEEN 00-06Z.  SO MORE OF A STRONG TO SEVERE THREAT.

MOST OF THE CONVECTION WILL BE EAST OF THE AREA BY TUE MORNING...
WITH MOST OF THE AREA UNDER THE INFLUENCE OF WEAK RIDGING ALOFT.
SHOULD SEE A NICE WARMUP ON TUE...AS S-SW FLOW WILL LEAD TO SOME
DOWNSLOPE FLOW...WITH MAX TEMPS ALMOST 10 DEGREES ABOVE NORMAL IN
THE MID 80S.

LATEST GFS AND NAM/WRF SHOW THE LOW MOISTURE RAPIDLY RETURNING TO
THE AREA FOR TUE EVENING/NIGHT...AS A NORTHERN PLAINS SHORTWAVE
PUSHES A COLD FRONT SOUTH INTO NORTHERN KS.  EXPECT THIS FRONTAL
BOUNDARY TO PUSH INTO CENTRAL KS FOR LATE TUE EVENING OR POSSIBLY
OVERNIGHT TUE...WITH CONVERGENCE INCREASING ENOUGH FOR A STRONG
STORM CHANCE...LATE TUE NIGHT INTO WED MORNING...ESPECIALLY FOR
PORTIONS OF CENTRAL KS FROM KSLN TO KCNU.

THE FRONTAL BOUNDARY IS EXPECTED TO MAKE STEADY PROGRESS INTO SE KS
ON WED...WITH POSSIBLY SOME LINGERING SHOWERS/STORMS OVER THE FLINT
HILLS FOR THE DAYTIME HOURS ON WED. BOTH THE GFS/NAM/WRF SHOW THE
FRONTAL BOUNDARY STALLING OR BEING SITUATED ACROSS SE KS FOR LATE
WED AFTERNOON...WITH THE MODELS SHOWING A VERY UNSTABLE AIRMASS
ACROSS SE KS FOR LATE WED AFTERNOON OR WED EVENING. SO WILL KEEP
POPS GOING FOR MOST OF SE KS FOR WED EVENING.

SOME UNCERTAINTY ON HOW OVERNIGHT WED INTO EARLY THU WILL PLAY OUT.
THE NAM/WRF BLOWS UP A COMPLEX OF STORMS ON THE HIGH PLAINS AND
DROPS IT E-SE ALONG THE KS/OK BORDER AND SOUTH CENTRAL KS FOR LATE
WED NIGHT. WHILE THE GFS KEEPS THIS COMPLEX FURTHER SOUTHWEST OF THE
FORECAST AREA. PREFER TO KEEP SOUTH CENTRAL KS DRY FOR NOW...AND GO
WITH THE FURTHER SOUTH GFS SOLUTION.

KETCHAM

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 251 PM CDT MON MAY 9 2016

MODELS DIFFER ON HOW THE THU-SAT TIME FRAME WILL PLAY OUT.  THE
MEDIUM RANGE MODELS DIFFER ON HOW STRONG THE MID-UPPER RIDGE WILL
BUILD OVER THE ROCKIES.  THE GFS FLATTENS OUT THE RIDGE FASTER AND
ALLOWS LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS FASTER...WHICH
WOULD SUGGEST A MORE UNSETTLED WEEKEND...WHILE THE ECMWF IS A LOT
DRIER AND KEEPS THE MOISTURE RETURN CONFINED TO AREAS ALONG THE
KS/OK BORDER.  FOR CONSENSUS SAKE PREFER THE WETTER GFS
SOLUTION...KEEPING SHOWER AND THUNDERSTORM CHANCES ACROSS THE AREA.

KETCHAM

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1234 PM CDT MON MAY 9 2016

MAIN ISSUE WILL BE CIGS AND STORMS THIS AFTERNOON AND EVENING
ACROSS THE FORECAST AREA. A SCT-BKN DECK OF 2500 TO 3500 WILL
EXIST FOR ALL SITES THIS AFTERNOON. STORMS ARE EXPECTED TO FIRE
FROM THE FLINT HILLS EAST AFTER 19-20Z AND MOVE EASTWARD. THIS
WILL AFFECT KCNU AND BRING ABOUT VCTS AND A BKN DECK AT 2500 AND
LOWER IN IMMEDIATE VICINITY OF STORMS. FURTHER WEST...STORMS WILL
FIRE ALONG THE DRY LINE AFTER 21Z AND AFFECT KSLN AND KICT...AND
POSSIBLY KHUT. ONCE AGAIN VCTS AND CIGS OF 2500 ARE POSSIBLE AND
LOWER IN IMMEDIATE VICINITY OF STORMS. AFTER ABOUT 3-4Z AT ALL
SITES...VFR CONDITIONS WILL PREVAIL.

CHANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    57  86  63  77 /  30  10  20  30
HUTCHINSON      55  86  59  73 /  20  10  20  30
NEWTON          57  85  61  75 /  30  10  20  30
ELDORADO        58  85  63  79 /  30  10  20  30
WINFIELD-KWLD   57  86  64  80 /  30  10  20  20
RUSSELL         53  84  54  69 /  20  10  40  30
GREAT BEND      53  85  54  70 /  20  10  30  30
SALINA          55  85  58  72 /  30  10  30  30
MCPHERSON       55  85  58  72 /  30  10  30  30
COFFEYVILLE     62  84  65  82 /  50  10  20  40
CHANUTE         62  83  64  80 /  50  10  20  40
IOLA            62  83  64  79 /  50  10  20  40
PARSONS-KPPF    62  84  65  81 /  50  10  20  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KETCHAM
LONG TERM...KETCHAM
AVIATION...CWH
Hazardous weather outlook, May 9, 11:59 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1159 AM CDT MON MAY 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101700-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1159 AM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP TODAY AND CONTINUE INTO
THE OVERNIGHT HOURS. BEGINNING AFTER THE 1 PM TIME FRAME...SEVERE
STORMS ARE EXPECTED TO DEVELOP IN THE FLINT HILLS REGION AND
EAST. THE PRIMARY THREATS WILL BE GOLF BALL SIZED HAIL AND WINDS
TO 65 MPH. A TORNADO OR TWO CANNOT BE RULED OUT. A SECOND ROUND OF
STORMS WITH SIMILAR THREATS IS POSSIBLE AROUND 4 PM OR LATER ALONG
THE DRYLINE WHICH IS SITUATED FROM NEAR LINCOLN TO MEDICINE LODGE.
ACROSS FAR SOUTH CENTRAL AND SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS FROM TUESDAY EVENING
THROUGH SUNDAY. THERE IS CONSIDERABLE UNCERTAINTY IN THE
DETAILS...BUT SOME STRONG STORMS ARE PROBABLE. AT THIS TIME...THE
THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. THIS MAY CHANGE...SO
CHECK LATER OUTLOOKS FOR UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS WILL BE NEEDED LATER THIS AFTERNOON...MAINLY
ALONG AND EAST OF A LINE FROM SALINA TO WICHITA TO WELLINGTON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:30 PM CDTSpecial Weather StatementICTHarper30 min
May 8, 8:02 PM CDTSevere Thunderstorm WarningICTRussell58 min
May 8, 8:39 PM CDTSpecial Weather StatementICTReno36 min
May 8, 8:45 PM CDTSevere Thunderstorm WarningICTKingman, Reno21 min
May 8, 9:59 PM CDTSpecial Weather StatementICTHarper31 min
May 8, 10:16 PM CDTSpecial Weather StatementICTRussell29 min
May 8, 10:29 PM CDTSevere Thunderstorm WarningICTRussell61 min
May 8, 11:06 PM CDTTornado WarningICTRussell39 min
May 8, 11:28 PM CDTTornado WarningICTLincoln, Russell47 min
May 8, 11:53 PM CDTSevere Thunderstorm WarningICTRussell67 min
May 9, 12:21 AM CDTAreal Flood WarningICTRussell9 hr
May 9, 1:02 AM CDTSpecial Weather StatementICTLincoln28 min
May 9, 1:29 AM CDTSpecial Weather StatementICTLincoln31 min
May 9, 1:54 AM CDTSpecial Weather StatementICTLincoln36 min
May 9, 2:29 AM CDTSpecial Weather StatementICTSedgwick46 min
May 9, 2:33 AM CDTSpecial Weather StatementICTLincoln27 min
May 9, 2:35 AM CDTSpecial Weather StatementICTMcPherson40 min
May 9, 2:51 AM CDTSpecial Weather StatementICTButler24 min
May 9, 9:15 AM CDTAreal Flood WarningICTRussell9 hr
May 9, 2:37 PM CDTSevere Thunderstorm WarningICTHarper, Kingman23 min
May 9, 3:17 PM CDTSevere Thunderstorm WarningICTReno43 min
May 9, 3:44 PM CDTSevere Thunderstorm WarningICTHarper, Kingman46 min
May 9, 3:50 PM CDTSevere Thunderstorm WarningICTReno, Rice40 min
May 9, 4:02 PM CDTSevere Thunderstorm WarningICTHarper43 min
May 9, 4:22 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick38 min
May 9, 4:28 PM CDTSevere Thunderstorm WarningICTHarper, Kingman37 min
May 9, 4:34 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice41 min
May 9, 4:49 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner41 min
May 9, 5:06 PM CDTSpecial Weather StatementICTHarvey, McPherson, Sedgwick24 min
May 9, 5:10 PM CDTSevere Thunderstorm WarningICTSedgwick35 min
May 9, 5:17 PM CDTSpecial Weather StatementICTSumner28 min
May 9, 5:29 PM CDTSevere Thunderstorm WarningICTHarper, Sumner46 min
May 9, 5:35 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline20 min
May 9, 5:41 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick49 min
May 9, 5:43 PM CDTSevere Thunderstorm WarningICTCowley, Sumner47 min
May 9, 6:02 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick43 min
May 9, 6:10 PM CDTSevere Thunderstorm WarningICTHarper, Sumner50 min
May 9, 6:26 PM CDTSevere Thunderstorm WarningICTCowley, Sumner49 min
May 9, 6:30 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion33 min
May 9, 6:58 PM CDTSpecial Weather StatementICTChase32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.